# SDR SWIA200514611

- Difficulty date: February 17, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 4,460 hours, 3,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LOCATED ON LEFT WARDROBE INOPERATIVE.  REPLACED LIGHT ASSY IAW AMM 33-51-19.  REPLACED CHARGER IAW AMM 33-51-05.  REPLACED BATTERY IAW AMM 33-51-04.  OPERATIONAL CHECK GOOD.
